# SDR CA050126004

- Difficulty date: January 17, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 81850012
- Part serial: F43296
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED INFLIGHT SHUTDOWN FOLLOWING POWER REDUCTION FOR DESCENT.  A RELIGHT ATTEMPT WAS UNSUCCESSFUL. SUBSEQUENT INSPECTION REVEALED A MALFUNCTIONING FUEL CONTROL UNIT.  MFG WILL INVESTIGATE THE INCIDENT AND WILL SUPPLIMENT THIS REPORT TO REFLECT ROOT CAUSE, ONCE ESTABLISHED.
